Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 31, NWS Austin/San Antonio, TX

September 29, 2012Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 29, 2012, 8:42 PM CDT for Val Verde County, Texas. It took effect at Sep 30, 2012, 12:58 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2012, 8:42 PM CDT (01:42 UTC)
In effect from
Sep 30, 2012, 12:58 AM CDT
Expired
Sep 30, 2012, 9:07 AM CDT
In force
8 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pecos River near Langtry (LTRT2).

Action stage
7 ft
Minor stage
10 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

496 
WGUS44 KEWX 300142
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT SAT SEP 29 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-301942-
/O.NEW.KEWX.FL.W.0031.120930T1711Z-121001T0702Z/
/LTRT2.1.ER.120930T1711Z.120930T1800Z.120930T1902Z.NO/
842 PM CDT SAT SEP 29 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR THE PECOS RIVER NEAR LANGTRY.
* FROM SUNDAY AFTERNOON TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:15 PM SATURDAY THE STAGE WAS 1.7 FEET (0.5 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER LEVEL WILL RISE TO CREST AROUND 11 FEET (3.4 METERS)
  BY MIDDAY SUNDAY...THEN FALL.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...MINOR LOWLAND FLOODING AND TURBULENCE 
  IN THE CHANNEL IS DANGEROUS FOR INEXPERIENCED SWIMMERS...TUBERS AND CANOEISTS 
  BELOW PANDALE TO AMISTAD RESERVOIR.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.4 FEET ON SEP 19 
  1991.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7PM (FT)
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LANGTRY            7   10    1.7   SAT 08 PM   8.1   3.7   2.8   2.5      


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 7PM (M)
LOCATION           STG  STG    STG    DAY TIME   SUN   MON   TUE   WED   THU
  LANGTRY            2    3    0.5   SAT 08 PM   2.5   1.1   0.9   0.8      


$$
2 follow-up statements
529 
WGUS44 KEWX 300559
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1259 AM CDT SUN SEP 30 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  PECOS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-302359-
/O.EXT.KEWX.FL.W.0031.120930T0558Z-121001T0532Z/
/LTRT2.2.ER.120930T0457Z.120930T1200Z.120930T1732Z.NO/
1259 AM CDT SUN SEP 30 2012

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... 
THE FLOOD WARNING CONTINUES FOR 
  THE PECOS RIVER NEAR LANGTRY.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:15 AM SUNDAY THE STAGE WAS 12.4 FEET (3.8 METERS).
* FLOOD STAGE IS 10.0 FEET (3.0 METERS).
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET 5.3 METERS BY THIS
  MORNING. THE RIVER
* IMPACT...AT 17.0 FEET...(5.2 METERS)...TURBULENCE IN THE RIVER CHANNEL IS 
  DANGEROUS TO CANOEISTS AND KAYAKERS.  FLOW INUNDATES THE LOWER BANKS OF THE 
  CANYON THREATENING SLEEPING CAMPERS AND THEIR GEAR.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.7 FEET ON MAY 25 
  2007.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 7AM (FT)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  LANGTRY            7   10   12.4   SUN 12 AM   6.7   3.4   2.6   2.6   2.5


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 7AM (M)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  LANGTRY            2    3    3.8   SUN 12 AM   2.0   1.0   0.8   0.8   0.8



$$
927 
WGUS84 KEWX 301407
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 AM CDT SUN SEP 30 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  PECOS RIVER NEAR LANGTRY AFFECTING VAL VERDE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-301437-
/O.CAN.KEWX.FL.W.0031.000000T0000Z-121001T0532Z/
/LTRT2.1.ER.120930T0457Z.120930T0515Z.120930T0801Z.NO/
907 AM CDT SUN SEP 30 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE PECOS RIVER NEAR LANGTRY.
* AT  8:15 AM SUNDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS BELOW FLOOD STAGE AND WILL CONTINUE TO FALL.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

RIO GRANDE
  LANGTRY            7   10    6.2   SUN  8 AM   2.7   2.0   1.7   1.4   1.4

$$

CVP

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 7:44 PM CDT, 58 minutes earlier.

Area forecast discussion, Sep 29, 7:44 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT SAT SEP 29 2012

.UPDATE...
FLASH FLOOD WATCH HAS EXPIRED FOR THE SOUTHEASTERN PORTION OF
SOUTH CENTRAL TEXAS.

&&

.DISCUSSION...
THERE ARE FEW SHOWERS AND THUNDERSTORMS MAINLY ALONG AND EAST OF
THE I-35 CORRIDOR...ESPECIALLY FROM NEW BRAUNFELS TO EAST OF TAYLOR.
ALSO...AN AREA OF MODERATE SHOWERS IS AFFECTING THE EASTERN
PORTION OF LAVACA COUNTY WITH RAINFALL AMOUNTS OF ONE TO TWO
INCHES PER HOUR ACCORDING TO DOPPLER RADAR ESTIMATES.

THESE SHOWERS AND STORMS WILL BE MOVING AWAY FROM THOSE AREAS
WITHIN THE NEXT HOUR WITH DRY WEATHER CONDITIONS EXPECTED FOR THE
REST OF THIS EVENING AND SUNDAY.

A COLD FRONT CURRENTLY MOVING ACROSS THE I-35 CORRIDOR WILL BRING
DRY...COOL AND BREEZY NORTHWEST CONDITIONS TONIGHT INTO SUNDAY.
PLEASANT WEATHER CONDITIONS WITH HIGHS AND LOWS WITHIN NORMAL
SEASONAL VALUES ARE ANTICIPATED FOR THE UPCOMING WORK WEEK.

&&

.PREV DISCUSSION... /ISSUED 629 PM CDT SAT SEP 29 2012/

AVIATION...
UPPER LEVEL LOW ACROSS THE REGION WILL CONTINUE TO MOVE EAST
TONIGHT. DRIER AIR AND GUSTY NORTH AND NORTHWEST WINDS ARE
CURRENTLY MOVING EAST AND WILL PASS THE I-35 SITES BETWEEN
01Z-02Z. WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS.
WILL LIKELY SEE WINDS DECREASE AFTER 05Z-06Z THEN INCREASE AFTER
15Z WITH MIXING SUNDAY MORNING. KDRT SHOULD REMAIN VFR AND THE
OTHER TERMINALS WILL BE MVFR THROUGH 15Z. LINE OF CONVECTION
SHOULD MOVE EAST OF THE I-35 TERMINALS BY 00Z SO NO MENTION OF
SHRA/TSRA.

PREV DISCUSSION... /ISSUED 345 PM CDT SAT SEP 29 2012/

DISCUSSION...
AN UPPER LEVEL TROUGH EXTENDS FROM THE TX PANHANDLE TO NORTHERN
MEXICO AND IS MOVING TOWARD THE EAST. THIS SYSTEM IS RESPONSIBLE
FOR OUR ONGOING CONVECTION. ATMOSPHERE IS STILL VERY MOIST WITH PW
ON DRT SOUNDING THIS MORNING AROUND 1.8 INCHES AND CRP ABOVE 2.5.
CHANCE FOR HEAVY RAIN WILL CONTINUE MAINLY ACROSS OUR SOUTHEASTERN
COUNTIES WHERE A FLASH FLOOD WATCH CONTINUES UNTIL 7PM THIS
EVENING. EXPECT RAIN CHANCES TO DIMINISH AFTER THAT TIME AS THE
TROUGH MOVES AWAY AND WE LOSE DAYTIME HEATING. OUTSIDE THE WATCH
AREA THE CHANCE FOR MORE RAIN WILL CONTINUE INTO THE EARLY
EVENING...BUT NOT EXPECTING ENOUGH RAIN TO PRODUCE FLOODING. WINDS
WILL SHIFT ON THE BACKSIDE OF THE LOW AND BECOME GUSTY. WINDS WILL
BE FROM THE NORTHWEST NEAR 20 MPH WITH GUSTS UP TO 30. TONIGHT THE
RAIN SHOULD END COMPLETELY AND SKIES WILL BEGIN TO CLEAR. PRESSURE
GRADIENT WILL REMAIN TIGHT SUNDAY SO WINDS WILL BE BREEZY AGAIN
FROM THE NORTHWEST. A CLEAR NIGHT SUNDAY/MONDAY WILL LEAD TO TEMPS
FALLING MONDAY MORNING. BEYOND MONDAY...MODELS SHOW THE UPPER
TROUGH MOVING SLOWLY AWAY TO THE EAST KEEPING US IN DRY...NORTHWESTERLY
FLOW ALOFT. THE LOW LEVEL FLOW WILL CONTINUE FROM A DRY DIRECTION
UNTIL ABOUT THUR. SO...THE COMING WEEK WILL BE DRY WITH A WARMING
TREND. TEMPS WILL START BELOW NORMAL AND CLIMB TO NEAR NORMAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  79  61  83  62 /  30  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  64  79  57  82  57 /  30  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     64  80  60  84  60 /  20  10  10  -   10
BURNET MUNI AIRPORT            64  79  60  81  61 /  30  10  10  -   10
DEL RIO INTL AIRPORT           66  85  65  85  64 /  -   -   -   10  10
GEORGETOWN MUNI AIRPORT        64  78  58  81  59 /  40  10  10  -   -
HONDO MUNI AIRPORT             63  82  59  85  59 /  10  -   10  10  10
SAN MARCOS MUNI AIRPORT        65  79  59  84  59 /  30  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  81  59  84  59 /  40  10  10  -   -
SAN ANTONIO INTL AIRPORT       65  81  61  84  61 /  20  -   10  -   10
STINSON MUNI AIRPORT           66  81  63  83  62 /  20  -   10  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Sep 29, 11:01 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 AM CDT SAT SEP 29 2012

TXZ171>173-183>194-202>209-217>225-228-301615-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1101 AM CDT SAT SEP 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR THE
EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. LOCALIZED RAINFALL
AMOUNTS OF 1 TO 2 INCHES FALLING ON SATURATED GROUND MAY PRODUCE
FLASH FLOODING. THE GREATEST THREAT FOR FLASH FLOODING WILL BE
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 29, 7:43 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT SAT SEP 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     1 NE SHINER             29.44N  97.16W
09/29/2012                   LAVACA             TX   EMERGENCY MNGR

            DAMAGE TO RAILROAD ARM GUARD... BOAT FLIPPED OFF
            TRAILER... SEVERAL TREES DOWN... CARPORT AND METAL
            SKIRTING AROUND HOME DAMAGED

&&

EVENT NUMBER EWX1200487

SBS
Local storm report, Sep 29, 7:47 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
747 PM CDT SAT SEP 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     TSTM WND DMG     8 NW DEL RIO            29.46N 100.98W
09/27/2012                   VAL VERDE          TX   OTHER FEDERAL

            STRONG WINDS RIPPED PORCH ROOF FROM DIABLO EAST MARINA
            STORE WITH WALL AND CEILING DAMAGE IN STORE. NOT FAR
            AWAY A 28 FOOT PONTOON BOAT WAS FLIPPED FROM A PARKING
            LOT OVER A FENCE INTO A FIELD. ALSO LOTS OF SMALL HAIL
            PILED UP NEARBY.

0845 PM     FLASH FLOOD      18 SSE SPOFFORD         28.95N 100.24W
09/28/2012                   MAVERICK           TX   LAW ENFORCEMENT

            WATER OVER THE ROAD 10 MILES NORTHEAST FROM THE
            JUNCTION OF FM481 AND HWY 57. TXDOT IN THE PROCESS OF
            BARRICADING ROAD. WATER FROM ELM CREEK IS OVERFLOWING
            THE ROAD BUT IS STILL PASSABLE AT THIS TIME.

0916 PM     HEAVY RAIN       SAN ANTONIO             29.46N  98.51W
09/28/2012  E2.00 INCH       BEXAR              TX   UTILITY COMPANY

            PUBLIC WORKS HAS CLOSED TEN STREETS DUE TO FLOODING
            FROM 1 TO 3 INCH RAIN AMOUNTS ACROSS THE METRO AREA.

1103 PM     FLASH FLOOD      6 N LA PRYOR            29.04N  99.85W
09/28/2012                   ZAVALA             TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY HAS CLOSED HWY 83 SIX MILES
            NORTH OF LA PRYOR. TXDOT DISPATCHED TO BARRICADE ROAD.

0400 AM     HEAVY RAIN       5 NNW LA PRYOR          29.02N  99.88W
09/29/2012  M8.39 INCH       ZAVALA             TX   CO-OP OBSERVER

            US HWY 83 CLOSED FROM THE COUNTY LINE SOUTH TO LA
            PRYOR... SH117 CLOSED FROM COUNTY LINE SOUTH TO
            BATESVILLE.

0545 PM     TSTM WND DMG     1 NE SHINER             29.44N  97.16W
09/29/2012                   LAVACA             TX   EMERGENCY MNGR

            DAMAGE TO RAILROAD ARM GUARD... BOAT FLIPPED OFF
            TRAILER... SEVERAL TREES DOWN... CARPORT AND METAL
            SKIRTING AROUND HOME DAMAGED

&&

EVENT NUMBER EWX1200482 EWX1200483 EWX1200484 EWX1200485 EWX1200486
EWX1200487

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 11:05 PM CDTRiver Flood WarningEWXVal Verde10 hr
Sep 29, 11:05 PM CDTRiver Flood WarningEWXVal Verde21 hr

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.